Vol. 56, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Subordination theorems for some classes of starlike fumctions

Roger W. Barnard and John Lawson Lewis

Vol. 56 (1975), No. 2, 333–366
Abstract

Let Kr = {z : |z| < r},r > 0. For given α,0 < α < ,d,0 d < 1, and M,1 < M , let S(α,d,M) denote the class of univalent and normalized α starlike functions f in K1 with Kd f(K1) KM. The authors show the existence of a function F S(α,d,M) with the properties: (a) log F(z)∕z,z K1, is univalent, (b) if f S(α,d,M), then log f(z)lz,z K1, is subordinate to log F(z)lz,z K1. Letting α 0 they obtain a similar subordination result for normalized starlike univalent functions. They then point out that these subordination results solve and give uniqueness for a number of extremal problem in the above classes.

Mathematical Subject Classification
Primary: 30A32
Milestones
Received: 4 December 1973
Published: 1 February 1975
Authors
Roger W. Barnard
John Lawson Lewis